# SDR ASAA201808305962

- Difficulty date: August 29, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N923VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07861
- Aircraft time: 2,684 hours, 746 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENGINE 1 MINOR FAULT ON ECAM. GROUNDED - YES. AIRBUS TFU ISI.73.00.00045 FLT PHASE 9 ENG. MINOR FAULT CAUSE BY SOFTWARE GLITCH  REF TASK 77-31-00-810-816-A. NOTED BY JARED MOC.
